# SDR ASAA2023031142654

- Difficulty date: March 11, 2023
- Submitted: April 3, 2023
- Operation: Air carrier
- Aircraft: N586AS
- Make and model: Boeing 737890
- Aircraft serial: 35189
- Aircraft time: 55,345 hours, 16,569 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143A313128
- Condition: Dented
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH SIDE UPPER CROWN SKIN HAS A DENT AT APPROXIMATELY STA 440. STREAMER ATTACHED. GROUNDED - YES. EVALUATED DENT - DEPTH OF DENT IS .012, MAX DEPTH OF DENT ALLOWED OVER A STRINGER IS .010, FOUND TO BE OUT OF LIMITSIAW B737-800 SRM 53-00-01-1A-1.ACCOMPLISHED DOUBLER REPAIR IAW B737-800 SRM 53-00-01-2E-35.REPAIR IS A CATEGORY B REPAIR WITH AN INSPECTION THRESHOLD OF 50,000 FLIGHT CYCLES AND INTERVALS OF 5,000 CYCLES (EXTERNAL LFEC) AND 11,000 CYCLES (INTERNAL HFEC) REF B737-800 SRM 53-00-01-2R-35 PAR 5 TABLE 202.REMOVED STREAMER.
